# SDR IPXA2021110975823

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N629UP
- Make and model: Boeing 747-8F
- Aircraft time: 634 hours, 146 cycles
- Engine: Ge GENX2B67B
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Engine Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 3 OVHT LP A.C/O T/S PER FIM TASK 31-98-00-810-801. CMC SHOWS NO CORRELATED PRESENT LEG FAULTS AND NO EXISTING FAULTS. ACCOMPLISHED OPS TEST FOR FIRE/OVHT DETECTION SYSTEMS PER AMM TASK 26-10-00-710-801 AT REL 36.02 WITH SATIS. A/C OK TO CONTINUE.
